MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941828250
Medical Device Problem Codes Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.A 2.50 x 28mm synergy xd drug-eluting stent was advanced for treatment.However, during removal, the stent was damaged.The procedure was completed with a different device.There were no patient complications reported.
 
Additional Manufacturer Narrative
B5.Describe event or problem updated.E1.Initial reporter title and initial reporter last name updated.E3.Occupation updated.H6.Device code difficult to advance (a150205) added.
 
Event or Problem Description
It was reported that stent damage occurred.A 2.50 x 28mm synergy xd drug-eluting stent was advanced for treatment.However, during removal, the stent was damaged.The procedure was completed with a different device.There were no patient complications reported.It was further reported that there was resistance felt during insertion on which the stent strut was noted to be damaged, and the device was removed completely.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12510680
Report Number2134265-2021-11925
Device Sequence Number3398153
Product Code NIQ
UDI-Device Identifier08714729980834
UDI-Public08714729980834
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/18/2022
Device Model NumberH7493941828250
Device Lot Number0026429956
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/13/2021
Supplement Date Received by Manufacturer09/22/2021
Initial Report FDA Received Date09/21/2021
Supplement Report FDA Received Date10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1